# SDR SWAA2025040200510

- Difficulty date: February 27, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 64,915 hours, 39,067 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB L/E (331B) RIB AT LE STA 95.96 IS CRACKED AT LOWER AFT EDGE<[01] REPLACED A NEW RIB L/H HORIZONTAL STAB L/E (331B) AT L/E STA 95.96 IAW SRM 51-40-02 AND BOEING DWG 186A1001 SH 10
